# SDR DALA2023121210151

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 90,200 hours, 41,354 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DISC: FA REPORTED 2R DOOR WOULD MOVE BETWEEN ARM & DISARM WITH PIN INSTALLED INTO DOOR. C/A: FOUND 2R DOOR ARMING PIN BRACKET MISALIGNED. RE-ALIGNED BRACKET PERFORMED OPERATIONAL CHECK PER A320 AMM 52-73-00-710-001A. OPS NML (LP: 5089422)
